# SDR CALA2019081601366

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 34,008 hours, 12,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT DOOR 2R INOP. REPLACED LIGHT ASSY REF AMM 33-51-01-960-802. OPS GOOD. ACCOMPLISHED THE INSPECTION OF EMERGENCY EXIT LIGHT AT DOOR 2R.
